Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 33, NWS Wilmington, NC

June 25, 2018Robeson County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 25, 2018, 5:15 PM EDT for Robeson County, North Carolina. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2018, 5:15 PM EDT (21:15 UTC)
Expired
Jun 25, 2018, 6:15 PM EDT
In force
60 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Robeson County, NC

The radar

The Wilmington radar (KLTX), 116 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 5:30 PM EDTTSTM WND DMG3 Nne Maxton, NCROBESON COUNTY WATER TREATMENT PLANT REPORTED LIMBS GREATER THAN 3 IN DIAMETER DOWN IN THE AREA. NUMEROUS OTHER LIMBS AND DIME-SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 1:02 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
225 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1262 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

756 
WUUS52 KILM 252115
SVRILM
NCC155-252215-
/O.NEW.KILM.SV.W.0033.180625T2115Z-180625T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
515 PM EDT MON JUN 25 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northwestern Robeson County in southeastern North Carolina...

* Until 615 PM EDT.

* At 515 PM EDT, a severe thunderstorm was located over Maxton, or 9
  miles southeast of Laurinburg, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Red Springs, Pembroke, Maxton, Buie, Wakulla, Raemon, Purvis,
  Prospect, Elrod, Mcdonald and Raynham.

This includes the following highways...
 Interstate 74 near mile marker 191, between mile markers 208 and
203, and between mile markers 192 and 200.
 Interstate 95 IN North Carolina between mile markers 8 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3483 7919 3478 7904 3454 7915 3464 7943
      3468 7941 3477 7933 3480 7935 3481 7935
      3482 7936 3484 7935
TIME...MOT...LOC 2115Z 289DEG 13KT 3470 7931 

HAIL...1.00IN
WIND...60MPH
 
$$

TRA
3 follow-up statements
455 
WWUS52 KILM 252130 RRA
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
530 PM EDT MON JUN 25 2018

NCC155-252215-
/O.CON.KILM.SV.W.0033.000000T0000Z-180625T2215Z/
Robeson NC-
530 PM EDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN ROBESON COUNTY...

At 530 PM EDT, a severe thunderstorm was located near Pembroke, or 9
miles southwest of Red Springs, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Red Springs, Pembroke, Maxton, Buie, Wakulla, Raemon, Purvis,
Prospect, Elrod, Mcdonald and Raynham.

This includes the following highways...
 Interstate 74 near mile marker 191, between mile markers 208 and
203, and between mile markers 192 and 200.
 Interstate 95 IN North Carolina between mile markers 8 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3483 7919 3478 7904 3454 7915 3464 7943
      3468 7941 3477 7933 3480 7935 3481 7935
      3482 7936 3484 7935
TIME...MOT...LOC 2130Z 289DEG 13KT 3468 7926 

HAIL...1.00IN
WIND...60MPH
 
$$

JDW
300 
WWUS52 KILM 252150
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
550 PM EDT MON JUN 25 2018

NCC155-252215-
/O.CON.KILM.SV.W.0033.000000T0000Z-180625T2215Z/
Robeson NC-
550 PM EDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN ROBESON COUNTY...

At 549 PM EDT, a severe thunderstorm was located over Pembroke, or 9
miles west of Lumberton, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Red Springs, Pembroke, Maxton, Buie, Wakulla, Raemon, Purvis,
Prospect, Elrod, Mcdonald and Raynham.

This includes the following highways...
 Interstate 74 near mile marker 191, between mile markers 208 and
203, and between mile markers 192 and 200.
 Interstate 95 IN North Carolina between mile markers 8 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3483 7919 3478 7904 3454 7915 3464 7943
      3468 7941 3477 7933 3480 7935 3481 7935
      3482 7936 3484 7935
TIME...MOT...LOC 2149Z 289DEG 13KT 3466 7918 

HAIL...1.00IN
WIND...60MPH
 
$$

JDW
733 
WWUS52 KILM 252214
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
614 PM EDT MON JUN 25 2018

NCC155-252224-
/O.EXP.KILM.SV.W.0033.000000T0000Z-180625T2215Z/
Robeson NC-
614 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROBESON COUNTY
WILL EXPIRE AT 615 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern North Carolina.

LAT...LON 3483 7919 3478 7904 3454 7915 3464 7943
      3468 7941 3477 7933 3480 7935 3481 7935
      3482 7936 3484 7935
TIME...MOT...LOC 2214Z 289DEG 13KT 3463 7908 

$$

SHK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:05 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 25, 4:05 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
Issued by National Weather Service Charleston SC
405 PM EDT Mon Jun 25 2018

.SYNOPSIS...
A weak front will remain stalled over the area through Tuesday
before Atlantic high pressure rebuilds. Another front may drop
into the area Friday before dissipating.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A Severe Thunderstorm Watch is in effect for the entire area
until 10 PM tonight.

A cold front is currently moving south into the area. Based on
surface observations, it appears the location of the front as
of 4 PM is near the NC/SC border. Convection is currently being
driven in two different locations. The first is for the coastal
counties, due to the sea breeze moving inland. The second is
further inland, which is due to a mid-level impulse approaching
from the west. The expectation is for convection to increase for
both areas, with the inland convection becoming more dominant
as we head into the evening. There is plenty of instability in
place, especially with temperatures well into the 90s and dew
points in the lower 70s. SPC Mesoscale Analysis currently shows
MLCAPEs ~2,500 J/kg across the southernmost tier of the CWA.
MLCAPEs are forecasted to increase over the next few hours with
a band ~3,000 J/kg across the southernmost tier of the CWA and
along the coast. Low level lapse rates are steep, up to 8 C/km.
PWATs are also around 2". All of these and more will help
increase the convective potential over the upcoming hours. The
main threat will be damaging winds. But small hail will also be
possible. Heavy rain should also be expected in these storms.
Though, they appear to be moving at a decent rate, which will
help to limit the flooding potential. However, any training or
backbuilding of storms over the same locations would cause
issues. The POPs generally reflect the timing of multiple CAMs
and radar trends. The worst conditions are expected in the
evening, then improving as the bulk of activity moves offshore.
Though, remnant showers should persist well into the night,
especially for the coastal counties. Overnight lows will
generally range from 70-75 degrees.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
A relatively active pattern is likely to persist into Tuesday as
a weak front remains stalled over eastern NC while a series of
upper shortwaves move through the area. Somewhat drier, more
stable air will shift in from the north as surface high pressure
builds down the Eastern Seaboard. Better instability will exist
across the SC Pee Dee region which will be south of the front.
We show 40-50% PoPs Tuesday into Tuesday evening, diminishing
Tuesday night as the greatest upper vorticity energy moves
southeast of the area. A marginal severe threat will exist
mainly along the NC/SC border and the Pee Dee region where the
best instability will exist. High temps will be noticeably
cooler given the weak cold air advection. Temps will top out in
the upper 80s with heat indices in the mid to upper 90s.

Temperatures will gradually warm Wednesday through Thursday as
the upper ridge builds toward the eastern United States. Mainly
diurnal convection is expected each day with the sea breeze the
main driver, though weak shortwave energy could also drive some
convection. Heat indices may be back above Heat Advisory
criteria again on Thursday.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A large upper ridge will build over the area Thursday night
through Sunday before shifting east of the area early next week.
Hot and muggy conditions are expected through Sunday, with the
potential for Heat Advisories. Mainly diurnal convection is
anticipated each day. Slightly cooler temps will occur Monday
into Tuesday as stronger onshore flow develops.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
As of 18Z...Radar shows two areas of convection developing this
afternoon, one along the sea breeze and another far inland. The
threat for thunderstorm impacts to the airports will increase
this evening and tonight as a mid-level disturbance combines
with a southward moving cold front. TEMPO IFR within severe
convection is possible. The bulk of the convection is expected
to shift offshore late this evening and overnight, allowing for
improving conditions. Winds are likely to shift to northwest or
even north late in the period.

Extended Outlook...Scattered showers and tstms will affect all
terminals Tuesday into Tuesday night. Brief period of MVFR
ceilings possible at NC terminals Tue night. Otherwise mainly
VFR outside brief restrictions in scattered showers/tstms.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
A cold front will move south into the area, then stall over the
coastal waters. North of the front, expect light winds,
generally from the north. South of the front, expect light
winds, generally from the south. Seas will range from 2-3 ft.

SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Brief period of E to NE flow over the NC waters Tuesday into
Tuesday night before Atlantic high pressure rebuilds and flow
becomes southerly.

LONG TERM /THURSDAY THROUGH FRIDAY/...
SW flow Thursday into Thursday night, becoming variable Friday
as a weak front drops into the waters.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

SYNOPSIS...99
NEAR TERM...99
SHORT TERM...99
LONG TERM...99
AVIATION...99
MARINE...99
Hazardous weather outlook, Jun 25, 1:13 PM EDT, 4 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
Issued by National Weather Service Charleston SC
113 PM EDT Mon Jun 25 2018

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059-
261715-
Robeson-Bladen-Columbus-Inland Pender-Coastal Pender-
Inland New Hanover-Coastal New Hanover-Inland Brunswick-
Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown-
Central Horry-Northern Horry-
113 PM EDT Mon Jun 25 2018

...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is marginal risk for excessive rainfall and localized flash
flooding potential on Tuesday.

Heat index values could reach 100 to 105 degrees Thursday through
Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

AMZ250-252-254-256-261715-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
113 PM EDT Mon Jun 25 2018

...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jun 25, 3:57 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Wilmington NC
Issued by National Weather Service Charleston SC
357 PM EDT MON JUN 25 2018

SCZ017-023-252030-
Marlboro-Darlington-
357 PM EDT MON JUN 25 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DARLINGTON AND
SOUTHWESTERN MARLBORO COUNTIES...

At 356 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Auburn, or near Darlington, moving southeast
at 10 mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of this storm include...
Hartsville, Darlington, North Hartsville, Dovesville, Mechanicsville,
Mont Clare, Darlington Raceway and Auburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3449 8005 3449 8002 3450 7998 3449 7996
      3449 7988 3454 7983 3456 7982 3452 7974
      3432 7963 3429 7970 3430 7973 3427 7974
      3425 7978 3425 7980 3418 7993 3442 8018
TIME...MOT...LOC 1956Z 319DEG 9KT 3433 7996

NED
Local storm report, Jun 25, 4:21 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
ISSUED BY NATIONAL WEATHER SERVICE CHARLESTON SC
421 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND DMG     2 WNW CLIO              34.59N  79.58W
06/25/2018                   MARLBORO           SC   LAW ENFORCEMENT

            TREE REPORTED DOWN ALONG SC HIGHWAY 9 AT CLIO COUNTRY
            CLUB.

&&

EVENT NUMBER ILM1800001
Special weather statement, Jun 25, 4:47 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Wilmington NC
Issued by National Weather Service Charleston SC
447 PM EDT MON JUN 25 2018

SCZ032-252115-
Florence-
447 PM EDT MON JUN 25 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN FLORENCE
COUNTY...

At 447 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Mars Bluff, or near Florence, moving east at
10 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Florence, Quinby, Claussen and Mars Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.

&&

LAT...LON 3417 7993 3425 7979 3425 7975 3429 7973
      3429 7967 3430 7962 3429 7960 3419 7957
      3418 7957 3417 7956 3411 7954 3406 7985
TIME...MOT...LOC 2047Z 267DEG 9KT 3418 7970

NED
Local storm report, Jun 25, 4:56 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
ISSUED BY NATIONAL WEATHER SERVICE CHARLESTON SC
456 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     3 SSE QUINBY            34.19N  79.72W
06/25/2018  M56 MPH          FLORENCE           SC   ASOS

            KFLO ASOS REPORTED PEAK GUST OF 49 KTS.

&&

EVENT NUMBER ILM1800002

JRL
Special weather statement, Jun 25, 5:02 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Wilmington NC
502 PM EDT MON JUN 25 2018

SCZ054>056-058-252145-
Coastal Georgetown SC-Coastal Horry SC-Inland Georgetown SC-
Central Horry SC-
502 PM EDT MON JUN 25 2018

...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN GEORGETOWN AND
SOUTHWESTERN HORRY COUNTIES UNTIL 545 PM EDT...

At 501 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dongola, or 10 miles west of Socastee, moving south at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Murrells Inlet, Plantersville, Burgess, Yauhannah, Bucksport and
Waccamaw Community Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.

LAT...LON 3354 7938 3371 7927 3371 7924 3370 7925
      3369 7923 3371 7919 3373 7919 3375 7922
      3377 7911 3353 7903
TIME...MOT...LOC 2101Z 006DEG 9KT 3370 7918

JDW
Special weather statement, Jun 25, 5:06 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington NC
506 PM EDT MON JUN 25 2018

SCZ054-055-058-252145-
Coastal Horry SC-Inland Georgetown SC-Central Horry SC-
506 PM EDT MON JUN 25 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GEORGETOWN AND
SOUTHERN HORRY COUNTIES UNTIL 545 PM EDT...

At 506 PM EDT, Doppler radar was tracking a strong thunderstorm over
Yauhannah, or 11 miles northwest of Murrells Inlet, moving southeast
at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Dongola, Plantersville, Burgess, Yauhannah and Bucksport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.

LAT...LON 3370 7934 3372 7929 3372 7927 3370 7927
      3371 7924 3369 7925 3370 7920 3372 7919
      3375 7922 3379 7913 3361 7900 3357 7909
      3358 7910 3361 7910 3360 7911 3361 7912
      3354 7918 3352 7921
TIME...MOT...LOC 2106Z 328DEG 13KT 3367 7920

TRA

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:20 PM EDTSpecial Weather StatementILMColumbus55 min
Jun 24, 8:34 PM EDTSevere Thunderstorm WarningILMBladen, Brunswick, Columbus41 min
Jun 24, 8:43 PM EDTSevere Thunderstorm WarningILMColumbus47 min
Jun 24, 9:11 PM EDTSpecial Weather StatementILMBladen64 min
Jun 24, 9:16 PM EDTSevere Thunderstorm WarningILMColumbus59 min
Jun 24, 9:27 PM EDTSpecial Weather StatementILMPender48 min
Jun 24, 9:33 PM EDTSevere Thunderstorm WarningILMColumbus57 min
Jun 24, 9:57 PM EDTSevere Thunderstorm WarningILMBladen, Columbus, Pender63 min
Jun 24, 10:26 PM EDTSpecial Weather StatementILMBrunswick, New Hanover, Pender64 min
Jun 24, 10:50 PM EDTSevere Thunderstorm WarningILMPender33 min
Jun 24, 11:17 PM EDTSpecial Weather StatementILMPender28 min
Jun 24, 11:23 PM EDTSpecial Weather StatementILMNew Hanover37 min
Jun 24, 11:31 PM EDTSpecial Marine WarningILM29 min
Jun 24, 11:54 PM EDTSpecial Weather StatementILMNew Hanover51 min
Jun 25, 12:29 AM EDTSpecial Marine WarningILM61 min
Jun 25, 1:22 AM EDTSpecial Marine WarningILM23 min
Jun 25, 3:41 PM EDTSpecial Weather StatementILMRobeson34 min
Jun 25, 5:27 PM EDTSpecial Weather StatementILMBrunswick63 min
Jun 25, 6:13 PM EDTSevere Thunderstorm WarningILMBladen, Columbus62 min
Jun 25, 6:18 PM EDTSpecial Weather StatementILMRobeson57 min
Jun 25, 6:38 PM EDTSevere Thunderstorm WarningILMBrunswick, Columbus67 min
Jun 25, 7:05 PM EDTSpecial Weather StatementILMNew Hanover25 min
Jun 25, 7:23 PM EDTSevere Thunderstorm WarningILMBrunswick, New Hanover, Pender52 min
Jun 25, 7:48 PM EDTSpecial Weather StatementILMBrunswick57 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.